Alert archive / Texas / High Wind Warnings in 2020

High Wind Warning 1, NWS Lubbock, TX

May 8, 202018 counties in Texas

NWS Lubbock, TX issued this high wind warning at May 8, 2020, 12:12 AM CDT for 18 counties in Texas. It was in force for 6 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 8, 2020, 12:12 AM CDT (05:12 UTC)
Expired
May 8, 2020, 6:00 AM CDT
In force
6 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 53 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 12:20 AM CDTNON-TSTM WND GST 58Vigo Park, TXMEASURED BY THE TTU WEST TX MESONET.
May 8, 12:20 AM CDTNON-TSTM WND GST 632 Ene Tulia, TXMEASURED BY THE TTU WEST TX MESONET. SEVERE WIND GUSTS FROM 1220 THROUGH 1255.
May 8, 12:30 AM CDTNON-TSTM WND GST 602 S Lesley, TXMEASURED BY THE TTU WEST TX MESONET. SEVERE WIND GUSTS AT 1230 AND 0106.
May 8, 12:35 AM CDTNON-TSTM WND GST 591 Ne Amherst, TXMEASURED BY THE TTU WEST TX MESONET.
May 8, 12:35 AM CDTNON-TSTM WND GST 631 S Plainview, TXSEVERE WIND GUSTS FROM 1235 THROUGH 0115.
May 8, 12:42 AM CDTNON-TSTM WND GST 633 Wsw Aiken, TXMEASURED BY THE TTU WEST TX MESONET. SEVERE WIND GUSTS FROM 1242 THROUGH 0114.
May 8, 12:45 AM CDTNON-TSTM WND GST 595 Ene Abernathy, TXMEASURED BY THE TTU WEST TX MESONET. SEVERE WIND GUSTS AT 1245 AND 0130.
May 8, 12:45 AM CDTNON-TSTM WND GST 637 Ese Silverton, TXMEASURED BY THE TTU WEST TX MESONET. SEVERE WIND GUSTS FROM 1245 THROUGH 1250.
May 8, 1:00 AM CDTNON-TSTM WND GST 621 S Plainview, TXMEASURED BY THE TTU WEST TX MESONET.
May 8, 1:15 AM CDTNON-TSTM WND GST 646 S Olton, TXMEASURED BY THE TTU WEST TX MESONET. SEVERE WIND GUSTS FROM 1245 THROUGH 0125.
May 8, 1:16 AM CDTNON-TSTM WND GST 596 Nne Lubbock, TX
May 8, 1:36 AM CDTNON-TSTM WND GST 60Reese Center, TXMEASURED BY THE TTU WEST TX MESONET. SEVERE WIND GUSTS FROM 0102 THROUGH 0136.
May 8, 1:43 AM CDTNON-TSTM WND GST 593 Nnw Mcadoo, TXMEASURED BY THE TTU WEST TX MESONET. SEVERE WIND GUSTS AT 0143 THROUGH 0337.
May 8, 2:10 AM CDTNON-TSTM WND GST 686 Nw White River Lake, TXMEASURED BY THE TTU WEST TX MESONET. SEVERE WIND GUSTS FROM 0200 THROUGH 0250.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2020-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2020-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
4361 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

521 
WWUS74 KLUB 080512
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
1212 AM CDT Fri May 8 2020

TXZ021>038-081100-
/O.UPG.KLUB.WI.Y.0011.000000T0000Z-200508T1700Z/
/O.NEW.KLUB.HW.W.0001.200508T0512Z-200508T1100Z/
/O.NEW.KLUB.WI.Y.0012.200508T1100Z-200508T1700Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, 
and Guthrie
1212 AM CDT Fri May 8 2020

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO NOON CDT
TODAY...

* WHAT...For the High Wind Warning, north winds 35 to 45 mph with
  gusts up to 60 mph. For the Wind Advisory, north winds 20 to 30
  mph with gusts up to 45 mph expected.

* WHERE...Portions of northwest and the Panhandle of Texas.

* WHEN...For the High Wind Warning, until 6 AM CDT early this 
  morning. For the Wind Advisory, from 6 AM this morning to noon 
  CDT today.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

TXZ039>044-081100-
/O.CON.KLUB.WI.Y.0011.000000T0000Z-200508T1700Z/
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Denver City, Plains, Brownfield, Meadow, 
Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, 
Jayton, Aspermont, and Old Glory
1212 AM CDT Fri May 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Terry, Lynn, Garza, Kent, Stonewall and Yoakum 
  Counties.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
160 
WWUS74 KLUB 080820
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
320 AM CDT Fri May 8 2020

TXZ021>023-027>029-033>035-081100-
/O.CAN.KLUB.HW.W.0001.000000T0000Z-200508T1100Z/
/O.EXT.KLUB.WI.Y.0012.200508T0820Z-200508T1700Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Morton, Whiteface, Levelland, Sundown, Lubbock, 
Wolfforth, and Slaton
320 AM CDT Fri May 8 2020

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Lamb, Castro, Swisher, Parmer, Bailey, Hale, Cochran, 
  Lubbock and Hockley Counties.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ024>026-030>032-036>038-081100-
/O.CON.KLUB.HW.W.0001.000000T0000Z-200508T1100Z/
/O.CON.KLUB.WI.Y.0012.200508T1100Z-200508T1700Z/
Briscoe-Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-King-
Including the cities of Silverton, Quitaque, Turkey, Memphis, 
Childress, Kirkland, Floydada, Lockney, Matador, Roaring Springs,
Paducah, Cee Vee, Ralls, Crosbyton, Spur, Dickens, Dumont, 
and Guthrie
320 AM CDT Fri May 8 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...For the High Wind Warning, north winds 35 to 45 mph with
  gusts up to 55 mph. For the Wind Advisory, north winds 25 to 30
  mph with gusts up to 45 mph expected.

* WHERE...Childress, Briscoe, Hall, King, Motley, Floyd, Cottle, 
  Dickens and Crosby Counties.

* WHEN...For the High Wind Warning, until 6 AM CDT early this 
  morning. For the Wind Advisory, until noon CDT today.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

TXZ039>044-081100-
/O.CON.KLUB.WI.Y.0011.000000T0000Z-200508T1700Z/
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Denver City, Plains, Brownfield, Meadow, 
Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, 
Jayton, Aspermont, and Old Glory
320 AM CDT Fri May 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...North winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...Terry, Lynn, Garza, Kent, Stonewall and Yoakum 
  Counties.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
851 
WWUS74 KLUB 081051
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
551 AM CDT Fri May 8 2020

TXZ024>026-030>032-036>038-081700-
/O.EXP.KLUB.HW.W.0001.000000T0000Z-200508T1100Z/
/O.CON.KLUB.WI.Y.0012.200508T1100Z-200508T1700Z/
Briscoe-Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-King-
Including the cities of Silverton, Quitaque, Turkey, Memphis, 
Childress, Kirkland, Floydada, Lockney, Matador, Roaring Springs,
Paducah, Cee Vee, Ralls, Crosbyton, Spur, Dickens, Dumont, 
and Guthrie
551 AM CDT Fri May 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...HIGH WIND WARNING WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING...

* WHAT...North winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Childress, Briscoe, Hall, King, Motley, Floyd, Cottle, 
  Dickens and Crosby Counties.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ021>023-027>029-033>035-081700-
/O.CON.KLUB.WI.Y.0012.000000T0000Z-200508T1700Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Morton, Whiteface, Levelland, Sundown, Lubbock, 
Wolfforth, and Slaton
551 AM CDT Fri May 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Lamb, Castro, Swisher, Parmer, Bailey, Hale, Cochran, 
  Lubbock and Hockley Counties.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ039>044-081700-
/O.CON.KLUB.WI.Y.0011.000000T0000Z-200508T1700Z/
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Denver City, Plains, Brownfield, Meadow, 
Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, 
Jayton, Aspermont, and Old Glory
551 AM CDT Fri May 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...North winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Terry, Lynn, Garza, Kent, Stonewall and Yoakum 
  Counties.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at May 7, 9:57 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 7, 9:57 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Lubbock TX
957 PM CDT Thu May 7 2020

.UPDATE...
A powerful cold front is diving south through the northern and
into the central Texas Panhandle as of this writing. Northerly
winds sustained near 30 knots have been common behind the front,
with gusts of 40-45+ knots. This front will sweep through the
South Plains region late tonight and coupled with 3 hour pressure
rises on the order of 10-13 mb, expect advisory level winds to
affect most/all of the FA. The wind speeds will likely decrease
toward daybreak, but will strengthen again as deeper mixing
commences toward mid-morning. This second bout of stronger winds
may again venture into advisory levels. Thus, we have gone ahead
an issued a Wind Advisory for the entire area from 04-17Z (11 pm
tonight to noon Friday). Winds will finally drop below advisory
levels in earnest Friday afternoon, though they will remain breezy
until around sunset.

&&

.PREV DISCUSSION... /issued 804 PM CDT Thu May 7 2020/

UPDATE...
The severe storm that affected parts of Hall and Childress
Counties earlier this evening was now raging well to our east.
While the dryline was retreating through the southeast South
Plains, northwest Rolling Plains and southeast Texas Panhandle, we
don't expect any additional convection to develop along it locally
as capping should prevail. Thus, we have canceled the Severe
Thunderstorm Watch ahead of schedule.

A Red Flag Warning does remain in effect across the southwestern
Texas Panhandle and northwestern South Plains until 9 pm, when
winds should diminish enough for critical fire weather conditions
to abate.

Lastly, we are watching cooler air spilling out of southeast
Colorado and southern Kansas. This cold front will likely be the
focus for additional convective development later this evening in
the northern/central Texas Panhandle. This activity will
propagate southeastward and could clip our far northeast zones
(around Childress), though it is more likely to miss our CWA to
the north and east around and after midnight. However, the entire
FA will experience strong northerly winds behind the cold front as
it sweeps through the South Plains after midnight. These winds
may venturing into advisory levels (sustained above 30 mph) in
spots. We will be taking a closer look at this and may issue a
Wind Advisory for some/most/all of the area later this
evening/night. Stay tuned!

PREV DISCUSSION... /issued 650 PM CDT Thu May 7 2020/

AVIATION...
Severe storm that narrowly missed KCDS earlier is now about 30 nm
east of the terminal and moving eastward. The dryline is
lingering just west of KCDS, though we don't expect it to generate
any more storms nearby this evening. However, additional
convection will fire along a cold front as it races southward
through the Texas Panhandle this evening, but this activity is
expected to propagate southeastward into western Oklahoma, likely
missing KCDS to the northeast. All three terminals will
experience strong northerly winds behind the FROPA, potentially
sustained near 30 knots at times. In addition, there could be a
brief window (~1-2 hours) when postfrontal stratus dips to MVFR
levels, but this is less than certain and has only been hinted at
with a scattered MVFR deck. The strong/gusty northerly winds will
persist through Friday morning before gradually decreasing in the
afternoon.

PREV DISCUSSION... /issued 253 PM CDT Thu May 7 2020/

SHORT TERM...
As of 3pm...the cap remains as of forged steel across the CWFA
though there are some hints of softening along the eastern edge of a
theta-e ridge ahead of the main dryline which was located along the
Briscoe/Hall county line and looks as if it has about as good a
chance of development over anything we've seen this afternoon. This
area exists betwixt the surface thermal and moist axes as discussed
in classic meteorology.  The atmosphere, as expected, is well mixed
west and capped east and the extra thermodynamic assistance that the
eastward advecting theta-e ridge can provide looks to be the best
hope that storms will fire.  SB/MU CAPE values have made it up to
near 3kJ/kg per SPC mesoanalysis and if deep convection can
initiate, large hail to 3" and winds to 70 mph appear plausible.
Again, however, the cap must be broken to realize this potential.
The expectation is that the window for convection is fairly short in
duration.  The best chance of deep convective initiation looks to be
in the 21Z-23Z timeframe with storms moving eastward out of the area
within a few hours of development.

Out west, wind speeds in the 20s have validated the red flag warning
for a few stations already with RFTI values from 3-6 observed.  Some
increase in the NW zones may occur later this afternoon (still
westerly).  Moving into this evening, a cold front, with some
potential for advisory level winds in its wake, will swiftly move
through the CWFA.  The wind will remain up through the night into
the morning hours on Friday finally tapering by Friday afternoon.

LONG TERM...
Temps will be cool Saturday morning as surface high pressure to our
east stays just close enough to keep winds out of the east to
southeast. Temperatures for Saturday will be roughly 10 or more
degrees warmer ahead of another potential cold front. Models differ
on the timing of the cold front with the GFS is faster than the
ECMWF with timing of the front by having it push through the FA by
12Z Sunday vs the front not entering the FA until around 12Z Sunday.
The NAM has a different take on it and keeps the cold front just
north of the FA as the surface front remains mostly parallel with
the mean upper flow. This would affect high temps on at least Sunday
and possibly Monday as well. Both the GFS and ECMWF have highs in
the low/mid 70s with the NAM having highs in the upper 70s/low 80s.
Despite whether the front pushes through or not surface moisture is
expected to increase ahead of the front as surface winds remain out
of the southeast. This will lead to possible development of
thunderstorms over northeastern NM Sunday afternoon/evening as a
weakness develops in the upper ridge. Storms are expected to
propagate southeastward inline with northwesterly upper flow. While
not zero by any means, the severe threat for Monday/Tuesday remain
low as shear and instability remain relatively low. The main threat
from storms will be heavy rain as PWATS are progged to be 1-1.5
inches. The upper ridge will move east of the region by late Tuesday
and with it any precip chances. Troughing off the west coast will
place the FA under southwesterly flow aloft providing a quiet
forecast through mid week. Models do hint at the possibility of
another storm system by late next week.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until noon CDT Friday for TXZ021>044.

&&

23/51
Hazardous weather outlook, May 7, 9:44 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
944 PM CDT Thu May 7 2020

TXZ021>044-090245-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
944 PM CDT Thu May 7 2020

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Tonight.

A strong cold front will move through the region late tonight.
Northerly winds of 25 to 35 mph, with gusts to 55 mph, will occur
behind this front. A Wind Advisory is in effect from 11 PM tonight to
noon on Friday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Sustained wind speeds in excess of 30 mph will linger into Friday
morning before gradually easing during the afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 7, 7:30 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
730 PM CDT THU MAY 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             9 W LOCO                34.72N 100.31W
05/07/2020  E1.00 INCH       CHILDRESS          TX   PUBLIC

0534 PM     HAIL             4 N SMITHDALE           34.65N 100.19W
05/07/2020  E1.25 INCH       CHILDRESS          TX   TRAINED SPOTTER

0537 PM     HAIL             4 SSW LOCO              34.67N 100.19W
05/07/2020  E1.75 INCH       CHILDRESS          TX   TRAINED SPOTTER

0539 PM     HAIL             16 N CHILDRESS          34.66N 100.25W
05/07/2020  E1.50 INCH       CHILDRESS          TX   SOCIAL MEDIA

0542 PM     HAIL             4 SSW LOCO              34.67N 100.18W
05/07/2020  E2.50 INCH       CHILDRESS          TX   TRAINED SPOTTER

0544 PM     HAIL             4 SSW LOCO              34.66N 100.18W
05/07/2020  M3.25 INCH       CHILDRESS          TX   TRAINED SPOTTER

            MEASURED WITH MICROMETER

0549 PM     HAIL             3 SW LOCO               34.69N 100.19W
05/07/2020  M2.50 INCH       CHILDRESS          TX   SOCIAL MEDIA

&&

EVENT NUMBER LUB2000200 LUB2000201 LUB2000202 LUB2000203 LUB2000204
LUB2000205 LUB2000206

HWS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 9:33 PM CDTWind AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more14 hr
May 8, 12:12 AM CDTWind AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 12 more12 hr

Nearby

High Wind Warnings in Texas, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.